MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA POLARIS; LIGHT, SURGICAL

DRÄGERWERK AG & CO. KGAA POLARIS; LIGHT, SURGICAL
Model Number GG16100
Medical Device Problem Codes Material Disintegration (1177); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a cable cover from the hinged arm of the operating light fell onto the sterile operating table during a procedure.The cover could not be reattached.No injuries or consequences for the patient were reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Additional Manufacturer Narrative
The investigation was based on the provided information including photos and the provided material.It could be confirmed that a lamellar plug with adapter ring had fallen onto the sterile operating table during a medical procedure.The plug is used to cover the service interface in the gimbal socket.During the installation of the light system, the affected plug had been pressed in correctly.However, it had to be removed and refitted due to subsequent programming.Examination of the affected plug revealed that several of the plug's lamellae were slightly deformed.However, when fitted in an equivalent test cardanic, it was found to be adequately seated within the cardanic bushing.A sufficiently tight fit of the plug was still guaranteed.In order to access the service interface, the affected plug must be removed and then reinserted.The plug is therefore designed for multiple use, i.E.It can be removed and refitted several times.If handled carefully and correctly, it can be assumed that the plug will continue to be technically flawless despite repeated assembly and disassembly and will sit flush in the respective cardanic bushing with sufficient clamping and release force.If the lamellae of the plug have been damaged or severely plastically deformed in places as a result of the plug being removed for servicing, the plug in question must be replaced with a new part.In the current case, the affected plug has already been replaced by dräger service.In addition, another light was checked at the customer's site to ensure that the cardanic plug was seated correctly.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
POLARIS
Common Device Name
LIGHT, SURGICAL
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23713727
Report Number9611500-2025-00666
Device Sequence Number21060343
Product Code FTD
UDI-Device Identifier04048675754947
UDI-Public(01)04048675754947(11)250829(93)GG16100-04
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGG16100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown